# SDR R61A201409301084

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 12,194 hours, 12,395 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 17771777
- Condition: Failed
- Location: Nr 3
- Part time: 5,662 hours, 5,581 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AT ROTATION,  FELT A VIBRATION BUT WERE PAST THE SPEED TO ABORT AND CONTINUED TAKEOFF.  LEVELED OFF WITH GEAR DOWN AND DECLARED AN EMERGENCY.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 3 TIRE SHREDDED ALONG WITH THE 2 AFT DOORS AND THE FWD LT GEAR DOOR DAMAGED.  MAINTENANCE REPLACED BOTH MAIN TIRES ALONG WITH GEAR DOORS AND PERFORMED GEAR SWINGS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
